Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 12 March 2012

An Integral Two Space-Variables Condition for Parabolic Equations

A. L. Marhoune1 & F. Lakhal2

Journal of Mathematics and Statistics, Volume 8, Issue 2, pp. 185–190 · doi.org/10.3844/jmssp.2012.185.190

7,261 accesses5,097 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study, an integral two space-variables condition for a class of parabolic equations. The existence and uniqueness of the solution in the functional weighted Sobolev space were proved. The proof is based on two-sided a priori estimates and on the density of the range of the operator generated by the considered problem.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Marhoune, A. L. & Lakhal, F. (2012). An Integral Two Space-Variables Condition for Parabolic Equations. Journal of Mathematics and Statistics, 8(2), 185–190. https://doi.org/10.3844/jmssp.2012.185.190

Licence
© Science Publications
Issue
Volume 8, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
An Integral Two Space-Variables Condition for Parabolic EquationsJournal of Mathematics and Statistics · Volume 8, Issue 2 · pp. 185–190 · © Science PublicationsDownload